# SDR CA010627012

- Difficulty date: May 15, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737-2E1
- Aircraft time: 57,439 hours
- Engine: Pwa JT8D9A
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE CHECK, IT WAS OBSERVED THAT THE RT AFT NACELLE PANEL WAS MISSING. SERVICEABLE PANEL WAS INSTALLED. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
